Book Reviews
Mathematica Slovaca (1982)
- Volume: 32, Issue: 1, page 103-104
- ISSN: 0139-9918
Access Full Article
topHow to cite
top"Book Reviews." Mathematica Slovaca 32.1 (1982): 103-104. <http://eudml.org/doc/34124>.
@article{Unknown1982,
journal = {Mathematica Slovaca},
language = {slo},
number = {1},
pages = {103-104},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Book Reviews},
url = {http://eudml.org/doc/34124},
volume = {32},
year = {1982},
}
TY - JOUR
TI - Book Reviews
JO - Mathematica Slovaca
PY - 1982
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 32
IS - 1
SP - 103
EP - 104
LA - slo
UR - http://eudml.org/doc/34124
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.